MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004000
Medical Device Problem Codes Device Alarm System (1012); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that occlusion message occurred then the display stopped working.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found damaged front bezel and monitor tamper seal was removed.Functional testing found the display was blank, the display was replaced and worked as intended.For the occlusion problem, the main board and bench had to be replaced to resolve the error.The root cause of the reported issue was found to be user impact damaging the display and failing to follow operational manual.Operator of device is unknown.Initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol(b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BCI CAPNOCHECK PLUS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15334249
Report Number3012307300-2022-17165
Device Sequence Number6843201
Product Code CCK
UDI-Device Identifier10610586036811
UDI-Public10610586036811
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004000
Device Catalogue Number9004000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown